# SDR CA120524001

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING SHORT FINAL, THE LOW OIL PRESSURE LIGHT CAME ON.  THE PILOT INITIALLY RETARDED THE ENGINE TO IDLE AND THEN HE SHUTDOWN THE ENGINE WHEN THE PRESSURE DROPPED BELOW 20 PSI.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE AT DESTINATION. POST FLIGHT INSPECTION FOUND NO OIL ON THE SIGHT GLASS BUT NO EVIDENCE OF EXTERNAL OIL LEAKS.  TROUBLESHOOTING IS ON-GOING.
